COMPENSATED COMPACTNESS THEOREMS AND APPLICATIONS TO KINETIC-THEORY OF GASES

被引:0
作者
HAMDACHE, K [1 ]
机构
[1] ECOLE NATL SUPER TECH AVANCEES,CTR YVETTE,GHN,F-91120 PALAISEAU,FRANCE
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1986年 / 302卷 / 04期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:151 / 154
页数:4
相关论文
共 5 条
[1]  
GOLSE F, 1985, CR ACAD SCI I-MATH, V301, P341
[2]  
Hamdache K., 1985, JAPAN J APPL MATH, V2, P1
[3]  
HAMDACHE K, UNPUB
[4]  
Murat F., 1978, ANN SCUOLA NORM SU S, VIV, P489
[5]  
TARTAR L, 1979, HERIOTWATT S, V39